Perturbed zero-sum games with applications to stochastic and repeated games

Eitan Altman, Eugene A. Feinberg, Jerzy A. Filar, VA Gaitsgory

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

Abstract

This paper deals with perturbed matrix games. The main result is that for a large class of perturbations, the sets of solutions of perturbed games converge to subsets of solutions of appropriate lexicographic games. We consider applications of these results to dynamic games with finite numbers of states. In particular, we apply our main result to the following three models: (i) infinite-horizon stochastic games with perturbed transition probabilities and rewards when only one player controls transition probabilities; (ii) finite-horizon stochastic games with perturbed transition probabilities and rewards when both players control transition probabilities; and (iii) repeated games with weighted discounted criteria.

Original languageEnglish
Title of host publicationAdvances in dynamic games and applications
EditorsEitan Altman, Odile Pourtallier
Place of PublicationSophia Antipolis
PublisherBirkhauser Boston
Pages165-181
Number of pages17
Volume6
ISBN (Print)9781461266372, 9781461201557
DOIs
Publication statusPublished - 2001
Externally publishedYes
Event8th International Symposium of Dynamic Games and Applications - Maastricht, Netherlands
Duration: 5 Jul 19988 Jul 1998

Publication series

NameANNALS OF THE INTERNATIONAL SOCIETY OF DYNAMIC GAMES
PublisherBIRKHAUSER BOSTON
Volume6

Conference

Conference8th International Symposium of Dynamic Games and Applications
CountryNetherlands
CityMaastricht
Period5/07/988/07/98

Keywords

  • CHAINS

Cite this